RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1981, Volume 36, Issue 1(217), Pages 225–226 (Mi umn2680)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the cohomology theory of completely regular spaces

E. E. Skurikhin


Full text: PDF file (167 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1981, 36:1, 252–253

Bibliographic databases:

MSC: 55N30, 54B40, 54D20
Received: 11.09.1980

Citation: E. E. Skurikhin, “On the cohomology theory of completely regular spaces”, Uspekhi Mat. Nauk, 36:1(217) (1981), 225–226; Russian Math. Surveys, 36:1 (1981), 252–253

Citation in format AMSBIB
\Bibitem{Sku81}
\by E.~E.~Skurikhin
\paper On the cohomology theory of completely regular spaces
\jour Uspekhi Mat. Nauk
\yr 1981
\vol 36
\issue 1(217)
\pages 225--226
\mathnet{http://mi.mathnet.ru/umn2680}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=608958}
\zmath{https://zbmath.org/?q=an:0515.55003}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1981RuMaS..36..252S}
\transl
\jour Russian Math. Surveys
\yr 1981
\vol 36
\issue 1
\pages 252--253
\crossref{https://doi.org/10.1070/RM1981v036n01ABEH002558}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981NZ75300018}


Linking options:
  • http://mi.mathnet.ru/eng/umn2680
  • http://mi.mathnet.ru/eng/umn/v36/i1/p225

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. A. Pasynkov, “Factorization theorems in dimension theory”, Russian Math. Surveys, 36:3 (1981), 175–209  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. E. E. Skurikhin, “On the normal cohomological dimension of open subsets of completely regular spaces”, Russian Math. Surveys, 43:5 (1988), 254–255  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:134
    Full text:59
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019